Please use this identifier to cite or link to this item:
Type: Journal article
Title: A discrete model of the interger quantum Hall effect
Author: McCann, P. J.
Carey, Alan L.
Citation: Publications of the Research Institute for Mathematical Sciences. 32(1):117-156
Issue Date: 1996
ISSN: 0034-5318
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.